# SDR RU3A201805218017

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N78
- Make and model: Beech 300BEECH
- Aircraft serial: FF13
- Aircraft time: 15,841 hours, 8,386 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 208.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE LOWER FUSELAGE SKIN.  PERFORMED MAJOR REPAIR EO 18-28-31.
